Homoclinic Orbits for a Class of Nonperiodic Hamiltonian Systems
Wenping Qin,
Jian Zhang and
Fukun Zhao
Abstract and Applied Analysis, 2012, vol. 2012, 1-20
Abstract:
We study the following nonperiodic Hamiltonian system , where is the form . We introduce a new assumption on and prove that the corresponding Hamiltonian operator has only point spectrum. Moreover, by applying a generalized linking theorem for strongly indefinite functionals, we establish the existence of homoclinic orbits for asymptotically quadratic nonlinearity as well as the existence of infinitely many homoclinic orbits for superquadratic nonlinearity.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/769232.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/769232.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:769232
DOI: 10.1155/2012/769232
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().